# SDR 95ZZZM650

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 744
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computer
- Part number: 21180422
- Condition: Defective
- Location: Rt Engine
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4165 - CREW ELECTED TO RETURN TO FIELD AFTER RIGHT ENGINE EGT WENT TO 100 DEGREES.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED SRL COMPUTER IAW MM 71-00-00.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
